# SDR SWAA102415

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 43,055 hours, 25,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACH HOOK LOOSE.  REMOVED AND REPLACED HOOK PER SRM.
